# SDR UIEA2010122100217

- Difficulty date: December 21, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 31,687 hours, 9,104 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO DOOR LOWER SKIN PANEL ON STA 1816 S-39R. (REPAIR IAW EI T2010A52B-3067 REV 00 AND REV 01.02)
